Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Continuous bleeding, no improvement with tranlok e, advised against ovral b. What else can be taken?

I having having excess bleeading and irregular mc period. my doctor advised me tranlok e but same is not controling my bleeding . on last occasion when tranlok e did not work i took ovral b. but now my doctor is not advising for ovral b. please advise how bleeding can be control and whey dr. did not prescribed ovral b is its regular dose harmful. usha
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Excessive bleeding during periods can occur due to many causes.
To control the bleeding the cause to be treated.
Undergoing ultrasound, thyroid profile etc will help in finding out the cause for the problem.
In case of hormonal imbalance, antifibrinolytic drugs only may not cure the problem.
You may need hormonal support.
Ovral b contains both estrogen and progesterone.
And in elderly women this is not advisable because of possible complications.
Instead you can go for progesterone only pills with your doctor's advice.

Take care.
Answered: Sat, 31 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor